Boundary regularity for elliptic systems with p,q-growth

Verena Bögelein, Frank Duzaar, Paolo Marcellini*, Christoph Scheven

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)250-293
Number of pages44
JournalJournal des Mathematiques Pures et Appliquees
Publication statusPublished - 1 Mar 2022

Bibliographical note

Publisher Copyright:
© 2021 Elsevier Masson SAS


  • Boundary regularity
  • Elliptic equations and systems
  • General growth conditions
  • Gradient estimates
  • Non-standard growth
  • p,q-growth conditions

Fields of Science and Technology Classification 2012

  • 101 Mathematics

Cite this